On the eigenvalues of an elliptic operator a⁢x,H⁢u
Campanato, Sergio
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei. Matematica e Applicazioni, Tome 3 (1992), p. 107-110 / Harvested from Biblioteca Digitale Italiana di Matematica

Let Ω be a bounded open convex set of class C2. Let a⁢x,H⁢u be a non linear operator satisfying the condition (A) (elliptic) with constants α, γ, δ. We prove that a number λ≥0 is an eigenvalue for the operator a⁢x,H⁢u if and only if the number α⁢λ is an eigen-value for the operator Δ⁢u. If λ≥0 , the two systems a⁢x,H⁢u=λ⁢u and Δ⁢u=α⁢λ⁢u have the same solutions. In particular, also the eventual eigen-values of the operator a⁢x,H⁢u should all be negative. Finally, we obtain a sufficient condition for the existence of solutions u∈H2∩H01⁢Ω of the system a⁢x,H⁢u=b⁢x,u,D⁢u where b⁢x,u,p is a vector in RN with a controlled growth.

Sia Ω un aperto limitato di classe C2 e convesso. Sia a⁢x,H⁢u un operatore non lineare che verifica la condizione {A) (è ellittico) con costanti α, γ, δ. Si dimostra che il numero λ≥0 è un autovalore per l'operatore a⁢x,H⁢u se e solo se il numero α⁢λ è un autovalore per l'operatore Δ⁢u. Se λ≥0, i due sistemi a⁢x,H⁢u=λ⁢u e Δ⁢u=α⁢λ⁢u hanno le stesse soluzioni. In particolare anche gli eventuali autovalori dell'operatore a⁢x,H⁢u sono tutti negativi. Si ottiene infine una condizione sufficiente per l'esistenza di soluzioni u∈H2∩H01⁢Ω del sistema a⁢x,H⁢u=b⁢x,u,D⁢u dove b⁢x,u,p è un vettore di RN ad andamento controllato.

Publié le : 1992-06-01
@article{RLIN_1992_9_3_2_107_0,
     author = {Sergio Campanato},
     title = {On the eigenvalues of an elliptic operator \( a(x,H(u)) \)},
     journal = {Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei. Matematica e Applicazioni},
     volume = {3},
     year = {1992},
     pages = {107-110},
     zbl = {0784.35079},
     mrnumber = {1170208},
     language = {en},
     url = {http://dml.mathdoc.fr/item/RLIN_1992_9_3_2_107_0}
}
Campanato, Sergio. On the eigenvalues of an elliptic operator \( a(x,H(u)) \). Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei. Matematica e Applicazioni, Tome 3 (1992) pp. 107-110. http://gdmltest.u-ga.fr/item/RLIN_1992_9_3_2_107_0/

[1] Campanato, S., Non variational differential systems. A condition for local existence and uniqueness. Proceedings of the Caccioppoli Conference, 1989, to appear. | MR 1306303 | Zbl 0796.35052

[2] Campanato, S., Sistemi differenziali del 2° ordine di tipo ellittico. Quaderno 1 del Dottorato di Ricerca in Matematica, Catania1991.

[3] Campanato, S., A Cordes type condition for nonlinear non variational systems. Rend. Acc. Naz. delle Scienze, vol. 13, 1989, 307-321. | MR 1041758 | Zbl 0702.35084